Foraminifera source details

Murray, J. W.; Whittaker, J. E.; Alve, E. (2000). On the type species of Aubignyna and a description of A. hamblensis, a new microforaminifer from temperate shallow waters. Journal of Micropalaeontology. 19(1), 61-67.
148259
10.1144/jm.19.1.61 [view]
Murray, J. W.; Whittaker, J. E.; Alve, E.
2000
On the type species of Aubignyna and a description of A. hamblensis, a new microforaminifer from temperate shallow waters
Journal of Micropalaeontology
19(1), 61-67
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2017-03-12 11:06:59Z
changed